Facebook Pixel
EmpowHER Guest

i had sex,then after 12 hours,i took p2 then after a week i experience a bloody discharge which is dark and thick and am worried, is it normal?

By Anonymous September 8, 2014 - 6:39am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for reaching out to the EmpowHER community with your question about P2.

It is very common that Postinor-2, aka P2 can change your pattern of menstrual bleeding. There may also be some irregular vaginal bleeding or spotting until your next period. A dark, thick bloody discharge is completely normal and is a sign that the pill did it's job :-) No need to worry.

It's going to take a couple cycles for your body to get back to normal.  

Here is a link from the EmpowHER community with info on side effects of the Emergency Contraception Pill. http://www.empowher.com/community/ask/what-are-side-effects-emergency-contraceptives-such-plan-b-and-next-choice

Does this help?



September 8, 2014 - 12:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!